# SDR SWAA053228

- Difficulty date: October 17, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 58,375 hours, 54,363 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED UNSAFE LT MLG LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  RECYCLED GEAR HANDLE AND RED UNSAFE LIGHT EXTINGUISHED.  REMOVED AND REPLACED MLG RED LIGHT SWITCH PC CARD M986 PER MM.
